Hydrocodone Withdrawl

Were you looking for information about Hydrocodone Withdrawal Symptoms? Hydrocodone withdrawl is a common misspelling of hydrocodone withdrawal.
 
If you suddenly stop taking hydrocodone, withdrawal symptoms may occur because your body becomes accustomed to the effects of the narcotic over time. Withdrawal is a normal, predictable, physical response to stopping medications like hydrocodone; it is not necessarily a sign of abuse. Potential symptoms of withdrawal include goosebumps, shakiness, diarrhea, and nausea. In order to limit withdrawal, you should not stop taking this drug "cold turkey."
 
(Click Hydrocodone Withdrawal Symptoms to find out what other symptoms may occur with a withdrawal from hydrocodone and for information on why these symptoms occur. You can also click on the various links in the box to the right to access specific topics on hydrocodone.)
 
Alternative Therapies for Pain Management
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.